# SDR SWAA2023121823147

- Difficulty date: November 19, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR TAB TRAILING EDGE CARBON FIBER DELAMINATED<[01] VERIFIED SERVICEABLE REPLACEMENT L/H ELEVATOR TAB WEIGHT OF 8.46 LBS AND 4EA TAB ADJUST WEIGHTS INSTALLED IN L/H ELEVATOR BAY 2 IAW SRM 51-61-06-0G-0 TABLE 1.;[02] VERIFIED SERVICEABLE REPLACEMENT L/H ELEVATOR TAB WEIGHT OF 8.46 LBS AND 4EA TAB ADJUST WEIGHTS INSTALLED IN L/H ELEVATOR BAY 2 IAW SRM 51-61-06-0G-0 TABLE 1.;[03] REFERENCE FOUND FAULT # TTG8Q00PS67P FOR REPLACEMENT WITH SERVICEABLE UNIT.;[04] EDIT SIGN OFF : REMOVED AND REPLACED L/H ELEVATOR TAB IAW MT 727-310-02-01.REFERENCE FOUND FAULT # TTG8Q00PS67P FOR REPLACEMENT WITH SERVICEABLE UNIT.;[05] C/W INSPECTION;[06] C/W INSPECTION
